# SDR ABXA20250117019

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,360 hours, 36,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE PRE FLIGHT THE F/O FMC CDU BURN SMELL AND C/B P11 E29 POP OUT. MTX GROUNDED AC DEFERRED PER MEL 34-61-1-1A MX PROCED C/W PLACARD INSTALLED A/C RELIESED NO ETOPS .VERIFIED WARN ELEX STATIS MSG.NOT IN VIEW SEE LOG 39126-13/1 FOR ABX REA-3060-65654-00 DEFERRAL .C/W'D ABX--REA-3460-65654-00 FOR TRACKING IAW GMM CH1,SECTION 07.04 AC RELEASED NO ETOPS PLACARD ROTATED PLACARD INSTALLED . MTX RETURED AC TO SERVICE .
